Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

On HRT and lupron shot. Severe reactions to lupron. Painful boils in the arm. History of surgically induced menopause

Hello, I am on hrt as well as Lupron depot . I have had severe allergic reactions to the Lupron and will not be taking it from here on; however, I have been on Lupron since August 2012. After my first Lupron shot and hrt patch, I experienced a very painful boil under my arm. Two months ago I started experiencing frequent boils between the thighs as well as continued boils under the arm. I am 35, surgically induced menopause , have been gaining weight since treatment began, 30 pounds since August till now and have recently done a blood tests that show I am NOT diabetic. What are your thoughts?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for choosing HCM, sorry for your menopause, it would be much better if your doctor (surgeon) could save the area (ovaries), now I personally say that stop taking HRT, it wont benefited to the patients but does lot of harm, it is directly interfere with immune system, and has numbers of unwanted side effects, go for aerobic exercise eat lots of fresh fruits, keep metal health clean,,, have nice day
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor